# SDR 2007UALA03170

- Difficulty date: August 14, 2007
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N924UA
- Make and model: Boeing 737522
- Aircraft serial: 26645
- Aircraft time: 42,565 hours, 30,967 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Module
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENG APU FIRE MOD NR 2 ENG DISCHARGE FAILS TEST.  REPLACED ENGINE APU FIRE MODULE, NO FAULTS NOTED DURING TEST.
